MAUDE Adverse Event Report: ARTHREX, INC. GALILEO® CAPTURING ROD; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. GALILEO® CAPTURING ROD; INTRAMED FIXATN ROD AND ACCESS
Model Number GALILEO® CAPTURING ROD
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 04/05/2024, it was reported by a sales representative via (b)(4) that a lag screw capturing rod (5033-100) and a lag screw capturing rod nut (5046-100) were broken.The tip of the rod was broken off within the nut and was unusable.This must have happened in a previous case.However, during the case, the screw capturing rod, long for the straight handle (0477-000) broke while the surgeon was using it.No additional information was provided, and additional information has been asked.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
GALILEO® CAPTURING ROD
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19214368
Report Number1220246-2024-02629
Device Sequence Number8194087
Product Code HSB
UDI-Device Identifier00848665039177
UDI-Public00848665039177
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K202099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGALILEO® CAPTURING ROD
Device Catalogue Number5033-100
Device Lot Number212533
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by Manufacturer06/24/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown